# SDR SWAA2014102233265

- Difficulty date: September 27, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEN BS 541 TO 560 RBL 56.  REPAIRED CUSP WEB IAW SRM.
